# SDR AALA951538

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308AA
- Make and model: Boeing 767223
- Aircraft serial: 22314
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141T5110
- Condition: Corroded
- Location: Bs 266
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOOR BEAM CORRODED.  FOUND BEYOND SRM LIMITS AFTER BLENDING.  ALODINED AND FILLED BLENDED AREA.  FABRICATED AND INSTALLED REPAIR STRAP USING .050 INCH 301 AND A HALF HARD STAINLESS STEEL.  APPROVED BY ENGINEERING PER MBB 767-991.  (M)
